MathSciNet Relay Station
MathSciNet bibliographic data
MR1823932 55R70 (55P10)
Sakai, Michihiro A proof of the homotopy push-out and pull-back lemma. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2461–2466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement